# SDR R61A2020120300833

- Difficulty date: December 3, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N745YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000670
- Aircraft time: 8,870 hours, 5,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 21-22
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR TO FORWARD FUSELAGE AFT PLUG SKIN WITH THROUGH DAMAGE LOCATED BETWEEN FR 21-FR 22 AND STRG 20-STRG 21.  IMPACT DAMAGE FROM TUG WHILE AIRCRAFT WAS PARKED.
